# SDR 03FDEA00286

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME BS 1030  LBL 28  WL 150.    REPAIRED DENTED FRAME IAW EA 7-5310-69419.
